# SDR FDEA202405110747

- Difficulty date: May 11, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 33,216 hours, 18,971 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spacer
- Part number: A52371154200
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MDC DOOR ACTUATOR SPACER WAS FOUND CRACK AT FR24. REPLACED THE NEW SPACER I.A.W A300-600F SRM 51-72-10-001, P.2 (POS:MDC DOOR AT FR24).   THIS REPAIR CLASSIFIED AS MINOR PER GMM 06-2-100
